Hi, I am taking four different blood pressure med and I would like to now one or more is causing my hair to come out here is the med names LosartanPotassium 100mg, Hydrochlorothiazide 25mg,Verapamil ER ...
I am doing research on causes and treatments of sudden hairloss . Lab work has all come back .../hctz and am now on Amlodipine Besylate 5 MG and LosartanPotassium-HCTZ 50-12.5 MG. My doctor didn t want me ...
loosing hair after taking Lorsartan Potassium HTC for apx. 2 months - keep an eye on my hair since I just got it back following chemo - my thyroid med was too low and just adjusted and my B12 nearly ...
I am an 80 year old female. I began taking Losartin & Amlodopine about a year or so ago. For the last 5 or 6 months I have noticed a lot of hair on my brush.... It has gotten much worse in the last 2 months. Could the Meds. be the culprit. ? I...
I take metoprolol 25 mg twice dly. and now my doc wants me to also take losartanpotassium 25 mg ... stays around 130/72...earlier today is was 150/88...I have not started the losartan yet..what do you ...
I just started taking Losartanpotassium a few days ago. I had lots of gastrointestinal issues and a short bout of diarrhea. That seems to have passed. I don t know if it was the meds or a bug of some kind ...
i liketo putmyhair between my index and middle fingers and twist it with my thumb thenuse my thumb nail to cut my twisted hairits causing problems? wat is it?
Hairloss in male 34
Thanks for writing in.
You could apply Minoxidil lotion on your scalp as per directions on the package insert.
It has been proven to be helpful for hair regrowth.
Hope this helps.
how prevent hairloss?
Regularly wash your hair with mild shampoo.
Reduce your stress by yoga and meditation.
Always use mild anti dandruff shampoo for wash.
Have healthy foods always.
Avoid junk foods.
Hope this helps.